# SDR 96ZZZX3445

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67568
- Make and model: Cessna 152
- Aircraft serial: 15281917
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 04115261
- Condition: Broken
- Location: Lt Rd Pedal
- Part time: 8,022 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER PEDAL ATTACHMENT LINK ON RUDDER BAR IS BROKEN.
